Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Taking Levlen. Having light to no periods at all. Solution?

Hi, I m currently taking Levlen and have been for the last year or so. The first few month s I had normal period s but since then I have not. They are often very light and sometimes hardly occur at all. Is this normal? If not what do I do? I don t want to stop taking Levlen as it is the only pill ive been on that doesnt make me unwell. Thanks
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2014
This hardly ever occurs with levlen as it contains both estrogen and progesterone.
Please check if you are using the pills properly. If you are using levlen 21, take one tablet daily for 21 days at the same time and then a tablet free 7 days. If on levlen 28, take active tablets for 21 days and inactive ones for 7 days when you will menstruate. If you take the active pills continuously, it will cause irregular bleeding.
If you are taking the pills properly and if the quantity of blood in periods has decreased, do not worry but if there is no bleeding, get a pregnancy test and an ultrasound to rule out any other pathology like an ovarian tumor.

Hope you will find this useful. Thanks for the question and have a good day.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor